Weak covering properties and the class MOBI
Fundamenta Mathematicae, Tome 134 (1990) no. 2, pp. 171-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_134_2_171_182,
author = {H. Bennett and J. Chaber},
title = {Weak covering properties and the class {MOBI}},
journal = {Fundamenta Mathematicae},
pages = {171--182},
year = {1990},
volume = {134},
number = {2},
doi = {10.4064/fm-134-2-171-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-134-2-171-182/}
}
TY - JOUR AU - H. Bennett AU - J. Chaber TI - Weak covering properties and the class MOBI JO - Fundamenta Mathematicae PY - 1990 SP - 171 EP - 182 VL - 134 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-134-2-171-182/ DO - 10.4064/fm-134-2-171-182 LA - en ID - 10_4064_fm_134_2_171_182 ER -
H. Bennett; J. Chaber. Weak covering properties and the class MOBI. Fundamenta Mathematicae, Tome 134 (1990) no. 2, pp. 171-182. doi: 10.4064/fm-134-2-171-182
Cité par Sources :